# SDR ASOA02073

- Difficulty date: February 6, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N505AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120279
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE LEFT EXHAUST PIPE AFT ATTACH POINTS WERE FOUND WITH CRACKS ON THE SKIN.  MAINTENANCE REPAIRED THE SKIN CRACK BY STOP DRILLING THE CRACK AND INSTALLING A DOUBLER ON THE LEFT AFT INBOARD EXHAUST PIPE ATTACH FITTING.  THE DAMAGED AREA WAS REMOVED AND A FILLER DOUBLER WAS INSTALLED.  ALL WORK WAS ACCOMPLISHED USING SRM 51-00-00 AND 51-40-02 AS A REF.  (M)
